# SDR 99ZZZX2663

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0259
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTED AUS , FLT 8914 TO SJT/HRL.  PILOT REPORTED ON LANDING THAT FUEL PRESS LOW LIGHT CAME ON AND WOULD NOT EXTINGUISH.  MECH OPENED PANELS FOR ACCESS TO RESERVOIR.  OPENED DRAIN VALVE FOR THE RESERVOIR, A VACUUM SUCKED AIR INTO FUEL SYSTEM.  HE THEN LOOKED AT THE TOP OF WING AND SAID THEY WERE OIL CANNED ON TOP.  WHEN  FUEL CAPS WERE OPENED,THE SKINS POPPED BACK OUT.  MAINT INSTRUCTED HIM TO TRY AND BLOW OUT THE VENT LINES WITH AIR PRESS, HE WAS UNABLE TO DO SO.  HE GOT A NITROGEN BOTTLE AND WITH HIGH PRESS WAS ABLE TO BLOW OUT THE VENTS.  BOTH VENTS WERE PLUGGED UP ABOUT 12 TO 14 INCHES INTO THE VENTS BY DIRT DAUBERS, THE ACFT WAS THEN REPOSITIONED BACK TO AUS ON A 91 FLIGHT.
